日本語
 
User Manual Privacy Policy ポリシー/免責事項 連絡先
  詳細検索ブラウズ

アイテム詳細


公開

学術論文

Constraint Satisfaction Problems: Convexity Makes AllDifferent Constraints Tractable

MPS-Authors
/persons/resource/persons44447

Friedrich,  Tobias
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44612

Hermelin,  Danny
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

URL
There are no locators available
フルテキスト (公開)
公開されているフルテキストはありません
付随資料 (公開)
There is no public supplementary material available
引用

Fellows, M., Friedrich, T., Hermelin, D., Nardodytska, N., & Rosamond, F. (2013). Constraint Satisfaction Problems: Convexity Makes AllDifferent Constraints Tractable. Theoretical Computer Science, 472, 81-89. doi:10.1016/j.tcs.2012.11.038.


引用: http://hdl.handle.net/11858/00-001M-0000-0018-A881-A
要旨
要旨はありません